On the local holomorphic extension of CR functions
Colloque d'analyse complexe et géométrie - Marseille, janvier 1992, Astérisque no. 217  (1993), p. 119-137
@incollection{AST_1993__217__119_0,
     author = {Hanges, Nicholas and Treves, Fran\c cois},
     title = {On the local holomorphic extension of $CR$ functions},
     booktitle = {Colloque d'analyse complexe et g\'eom\'etrie - Marseille, janvier 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {217},
     year = {1993},
     pages = {119-137},
     language = {en},
     url = {http://www.numdam.org/item/AST_1993__217__119_0}
}
Hanges, Nicholas; Treves, François. On the local holomorphic extension of $CR$ functions, in Colloque d'analyse complexe et géométrie - Marseille, janvier 1992, Astérisque, no. 217 (1993), pp. 119-137. http://www.numdam.org/item/AST_1993__217__119_0/

1. Andreotti, A. and Hill, D. C., [1] Complex characteristic coordinates and tangential Cauchy-Riemann equations, Scuola Norm. Sup. Pisa Sci. Fis. Mat. 26 (1972), 299-324.

2. Baouendi, M. S., Jacobowitz, H. and Treves, F., [1] On the analyticity of CR mappings, Ann. of Math. 122 (1985), 365-400.

3. Baouendi, M. S. and Rothschild, L. P., [1] Cauchy-Riemann functions on manifolds of higher codimension in complex space, Invent. Math. 101 (1990), 45-56.

4. Baouendi, M. S. and Rothschild, L. P., [2] Minimality and the extension of functions from generic manifolds, preprint.

5. Baouendi, M. S. and Rothschild, L. P., [3] A generalized complex Hopf lemma and its applications to CR mappings, preprint.

6. Baouendi, M. S. and Treves, F., [1] A property of the functions and distributions annihilated by a locally integrable system of complex vector fields, Annals of Math. 113 (1981), 387-421.

7. Baouendi, M. S. and Treves, F., [2] About the holomorphic extension of CR functions on real hypersurfaces in complex space, Duke Math. J. 51 (1984), 77-107.

8. Bedford, E. and Fornaess, J. E., [1] Local extension of CR-functions from weakly pseudoconvex boundaries, Michigan Math. J. 25 (1978), 259-262.

9. Boggess, A. and Pitts, J., [1] CR extension near a point of higher type, Duke Math. J. 52 (1985), 67-102.

10. Fornaess, J. E. and Rea, Cl., [1] Local holomorphic extendability and non-extendability of CR-functions on smooth boundaries, Ann. Scuola Norm. Sup. Pisa Sci. XII (1985), 491-502.

11. Helms, L. L., [1] Introduction to Potential Theory, Wiley-Interscience 1969.

12. Kohn, J. J. and Nirenberg, L., [1] A pseudoconvex domain not admitting a holomorphic support function, Math. Ann. 201 (1973), 265-268.

13. Levi, E. E., [1] Sulle ipersuperfici dello spazio a 4 dimensioni che possono essere frontiera del campo di esistenza di une funzione analitica di due variabili complesse, Ann. Mat. Pura Appl. 18 (1911), 69-79.

14. Lewy, H., [1] On the local character of the solutions of an atypical linear differential equation in three variables and a related theorem for regular functions of two complex variables, Ann of Math. 74 (1956), 514-522.

15. Stensones, B., Ph. D. Thesis, Princeton University (1985).

16. Sussmann, H. J., [1] Orbits of families of vector fields and integrability of distributions, Trans. Amer. Math. Soc. 180 (1973), 171-188.

17. Trépreau, J. M., [1] Sur le prolongement holomorphe des fonctions CR définies sur une hypersurface réelle de classe 𝒞 2 dans n , Invent. Math. 83 (1986), 583-592.

18. Treves, F., [1] Hypo-analytic structures. Local theory, Princeton University Press, Princeton, N.J. (1992).

19. Tumanov, A. E., Extension of CR functions into a wedge from a manifold of finite type, Mat. Sbornik 136 (1988), 128-139 (Russian)

19. Tumanov, A. E., Extension of CR functions into a wedge from a manifold of finite type, English translation in USSR Sbornik 64 (1989), 129-140.